MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 40
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Codes No Information (3190); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient reports that she was trained by a v-go representative this morning and after two hours of use adhesive pad did not stay attached to the body.Patient confirms that proper site preparation was completed and there was no increased movement or interference with clothing.Patient was wearing the v-go on her abdomen when it fell off.Patient is a former surgical nurse and believes that the weight of the filled v-go is too much for the type of adhesive used.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite 330
marlborough MA 01752
MDR Report Key10560758
Report Number1226572-2020-00325
Device Sequence Number13745078
Product Code LZG
UDI-Device Identifier00385609600012
UDI-Public(01)00385609600012(17)220903(10)FG420047
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/03/2022
Device Model NumberV-GO 40
Device Catalogue Number8560-9600-01
Device Lot NumberFG420047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight82